×

zbMATH — the first resource for mathematics

Found 65 Documents (Results 1–65)

100
MathJax
J. Math. Sci., New York 229, No. 6, 678-697 (2018); translation from Zap. Nauchn. Semin. POMI 454, 121-150 (2017).
MSC:  62E20 60E05 62F15
PDF BibTeX XML Cite
Full Text: DOI
Cambridge Series in Statistical and Probabilistic Mathematics. Cambridge: Cambridge University Press 44 (ISBN 978-0-521-87826-5/hbk; 978-1-139-02983-4/ebook). xxiv, 646 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI
Misra, J. C. (ed.), Uncertainty and optimality. Probability, statistics and operations research. Singapore: World Scientific (ISBN 981-238-082-5/hbk). 71-153 (2002).
MSC:  60H15 62F12 62G05
PDF BibTeX XML Cite
Full Text: Link

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software